| Catalog Number |
07P70-20 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results for one 76-year-old male patient.The following data was provided (reference range: 9 to 19 pmol/l): sid (b)(6).Initial alinity i free t4 result (b)(6) 2026 was 36.2239 pmol/l.Repeat measurements following physician complaint were 16.3527 pmol/l (2:06 pm) and 16.9720 pmol/l (2:45 pm).Other results provided: tsh level >0.01 no impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results for one 76-year-old male patient.The following data was provided (reference range: 9 to 19 pmol/l): sid (b)(6) initial alinity i free t4 result (b)(6) 2026 was 36.2239 pmol/l.Repeat measurements following physician complaint were 16.3527 pmol/l (2:06 pm) and 16.9720 pmol/l (2:45 pm).Other results provided: tsh level >0.01 no impact to patient management was reported.
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i free t4 reagent lot 82220ud00 to address the customer¿s observation of falsely elevated results.Review of tracking and trending by list number and by complaint lot did not identify any trends.Device history review did not identify issues associated with the customer¿s observation.The overall performance of the alinity i free t4 reagents in the field was reviewed using worldwide field data.The review shows that the result for the median population is within established limits, indicating the reagent lot is performing acceptably on market.Labeling was reviewed which adequately addresses the current issue.Based on our investigation, no systemic issue or deficiency was identified with the alinity i free t4 reagent lot 82220ud00.